# SDR SWAA2024021251226

- Difficulty date: February 11, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N934WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36642
- Aircraft time: 47,746 hours, 29,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD ON FO SIDE ILLUMINATED STRIP INOP.<[01] INSPECTED LIGHT PER AMM 33-51-15 ILLUMINATE STRIP OPS CHECKS GOOD.
